American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Bert van Geemen. Some equations for the universal Kummer variety. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[3] Esteban Gómez González, José M. Muñoz Porras, Francisco J. Plaza Martín and Rubí E. Rodríguez. Characterizations of Jacobians of curves with automorphisms. Trans. Amer. Math. Soc. 362 (2010) 5373-5394. MR 2657684.
Abstract, references, and article information   
View Article: PDF

[4] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[5] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Indranil Biswas. Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002) 3883-3891. MR 1926857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joe Harris. Theta-characteristics on algebraic curves . Trans. Amer. Math. Soc. 271 (1982) 611-638. MR 654853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sharon Goodman. Symmetry properties of the zero sets of nil-theta functions . Trans. Amer. Math. Soc. 266 (1981) 441-460. MR 617544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard C. Penney. Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds . Trans. Amer. Math. Soc. 260 (1980) 123-145. MR 570782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Tolimieri. Heisenberg manifolds and theta functions . Trans. Amer. Math. Soc. 239 (1978) 293-319. MR 487050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. I. Hutchinson. On certain relations among the theta constants . Trans. Amer. Math. Soc. 1 (1900) 391-394. MR 1500545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1